Previous |  Up |  Next


Title: Об одном рекуррентно-дифференциальном уравнении (Russian)
Title: On certain differential recurrence equation (English)
Author: Flaisher, N. M.
Language: Russian
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 4
Issue: 4
Year: 1968
Pages: 237-239
Category: math
MSC: 34A25
idZBL: Zbl 0235.34022
idMR: MR0262631
Date available: 2008-06-05T17:53:31Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] К. Ито Г. П. Маккин. : Диффузионные процессы и их траектории.М. „Мир", 1968. Zbl 1230.78011


Files Size Format View
ArchMath_004-1968-4_5.pdf 524.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo